# SDR ASAA2023102845885

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N968AK
- Make and model: Boeing 737-9
- Aircraft serial: 67420
- Aircraft time: 1,611 hours, 470 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, FA REPORTED THAT AFT CABIN WAS TOO HOT. WE TURNED DOWN THE AFT CAB TEMP, BUT THE AFT SUPPLY DUCT TEMP STAYED HIGH-AROUND 32 DEGREES. AFTER SOME TIME, IT DECREASED TO AROUND 28 DEGREES, BUT FA REPORTED AFT CABIN STILL HOT, WE TURNED OFF TRIM AIR PER CHECKLIST, AND AFT SUPPLY DUCT & AFT CABIN COOLED. GROUNDED - YES. FOUND AFT CABIN TEMP SENSOR FILTER CLOGGED WITH OMF MAINTENANCE MESSAGE 21-55341. CLEANED FILTER AND ACCOMPLISHED IFIM 21-51-00-810. OPS TEST NORMAL.
